# SDR C1HA200697006

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CORRODED 1110 - 1145 LBL 24.  REMOVED AND REPLACED SEAT TRACK FROM BS 990 - 1145 LBL 45 IAW B727 SRM 53-10-5 FIG 7 AND 51-30-2 FIG 1 & 11.
